# SDR DLM88040066

- Difficulty date: January 21, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 43,299 hours, 35,224 cycles
- Engine time: 15,590 hours, 20,288 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 777795
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TEN MINUTES AFTER TAKEOFF GOT RIGHT ENGINE FIRE WARNING WITH BELLS, AURAL WARNING, AND LIGHT IN HANDLE. PER PROCEDURE REDUCED THROTTLE TO IDLE ALL INDICATION CEASED AT 1.30 EPR.  OTHER INSTRUMENTS NORMAL, NO VIBRATIONS.  REPLACED 13TH STAGE ANTI-ICE DUCT ON RIGHT ENGINE.
